MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-68
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitation in block e1: initial reporter: (b)(6), event site name: (b)(6).
 
Event or Problem Description
It was reported by getinge fst during preventive maintenance that cardiosave intra-aortic balloon pump (iabp) batteries worn out in 3 years less.No patient was involved.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h3, h6 (component code, investigation findings , investigation conclusion, type of investigation), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The battery autonomy test failed at 111 minutes.The repair ot was created because the batteries are still within the 3-year validity period.The fse replaced the batteries to resolve the issue.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h3, h6 (health effect ¿ clinical code), h11 corrected field - e1(initial reporter, event site email), e2(health professional), e3(occupation), e4(initial report sent to fda), g2(report source).

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21512127
Report Number2249723-2025-0000977
Device Sequence Number15455541
Product Code DSP
UDI-Device Identifier10607567108353
UDI-Public(01)10607567108353
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-68
Device Catalogue Number0998-00-3023-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer09/09/2025
10/10/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date09/19/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown